# SDR IU6R250403

- Difficulty date: July 10, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Doug MD 83
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 0711346003
- Part serial: 2058A
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER CONTROL VALVE LEAKING HYDRAULIC FLUID.
